Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: 2nd day of Cymbalta - dizzy spell - side effects - give it time...  (Read 62 times)

0 Members and 1 Guest are viewing this topic.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1819
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
2nd day of Cymbalta... as you all know, I have been off balance , and my eyes have felt (slow, foggy, strange, different) for almost 5 months with my lightheadedness, and feeling "lost-unreal" almost 90 percent of the day..... well 2nd day of Cymbalta.. and I had a quick 3 second dizzy spell at work then i felt a feeling of impending doom of me like i was going to die, and i somehow relaxed and breathed and held it from being a full blown panic attack...... anyone get dizzy spell that is the beginning of a panic attack and gets the other symptoms right after? I took 2 xanax a little after, it helped but not 100 percent.

I wonder if Cymbalta can make everything worse in beginning etc then gradually make you feel better I have heard alot of good about it....


thanks
Bookmark and Share

Offline Kmj023

  • Hero Member
  • *****
  • Posts: 563
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: 2nd day of Cymbalta - dizzy spell - side effects - give it time...
« Reply #1 on: July 10, 2014, 12:07:55 AM »
So I am assuming that you saw a dr about your symptoms?

Most ssris do make anxiety worse at the beginning but it also does depend on the person cause everyone is different.
Bookmark and Share
"The only illness that we can't accept is hypochondria."

"Never Google, everyone will catch an invisible tumor!"

"Anxiety is not a doctor. Neither is the internet."

Actual diagnosis : chronic sinusitis.
Google diagnosis : brain cancer.

Symptoms : dizzy head feeling.

Offline cutecat25

  • Sr. Member
  • ****
  • Posts: 421
  • Country: au
  • Rec's: 3
  • Gender: Female
  • Mood: Indescribable
    Indescribable
    • Poke This Member
Re: 2nd day of Cymbalta - dizzy spell - side effects - give it time...
« Reply #2 on: July 10, 2014, 01:17:37 AM »
I was on that med last month for 4 days and had to quit because it made my symptoms so much worse.
It's a shame, because I have heard good reviews about SNRIS (which is what cymbalta is)
Good luck :)
Bookmark and Share
Check out my Anxiety And Depression Youtube Channel:

http://youtu.be/yohg_juVlZg

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
1616 Views
Last post March 06, 2007, 11:24:59 PM
by cognitivejunky
3 Replies
1000 Views
Last post September 25, 2010, 07:58:22 PM
by Czad
10 Replies
891 Views
Last post October 18, 2011, 08:51:31 PM
by mikeeg
0 Replies
293 Views
Last post October 08, 2012, 11:06:40 PM
by havoc82
1 Replies
633 Views
Last post November 15, 2012, 10:29:57 PM
by insights